# SDR DALA2023011000195

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 103,916 hours, 14,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHECK FAILED DURING SVC CHECK.  REPLACED THE LAMPS LADDER AND COVE LIGHTS, OPS NORMAL. REPLACED 4 PSU LTS AT BUNKS, OPS NORMAL.
